Sunday, November 15, 2009


There's a reason I quit using the netipot: I couldn't stand the taste of salt draining from my sinuses into my mouth and down the back of my throat all day afterward. Now I use nasal sprays, but they drain down the back of my throat as well, leaving a very distinct, medicinal, steroidal taste.

Now for the grossest thing of all!

I've been using Pred Forte eye drops, which are made with a prednisone derivitive (steroid), to reduce the inflammation and swelling in my eyes, and about 10 minutes after instilling the drops, I can taste that same steroidal, medicinal taste in the back of my throat.

OMG, my eyes drain down my throat! I had no idea! It's totally disturbing and I don't know if I can continue this course of treatment. Jeeeeeesus, if someone has laser surgery, do they get a burnt flesh taste down their throat afterward? I wonder if we taste floaters or blood from eye damage we might not even know we sustain.

Ever get a weird taste in your mouth and not know where it came from? MAYBE IT WAS FROM YOUR EYE!


Pardon me while I go throw up.


Leelu said...

And some people voluntarily eat eyeballs! If that's how eyes taste, I think they're even crazier than I already thought.

Anonymous said...

Ruth: "Where do you keep your .. nostril pot?"
George: "Neti pot."
Six Feet Under

That always cracks me up...